Trileptal anyone?

Discussion in 'General Parenting' started by gcvmom, Oct 28, 2008.

  1. gcvmom

    gcvmom Here we go again!

    Just looking for info on anyone who's taken this and the initial side effects you had.

    husband just started it and he's feeling kinda light headed. I see dizziness as one of the effects, but wanted to know if this would eventually subside, as tends to happen with some medications.

  2. busywend

    busywend Well-Known Member Staff Member

    I never tried this one, so just moving your post up for you
  3. crazymama30

    crazymama30 Active Member

    I think this was the medication that caused my husband to pass out. husband had taken difficult child to the dentist, and they were all in the back with difficult child in the dental chair. husband got faint, and the dentist had to pull difficult child out of the chair so husband could sit in it. Rather severe. It may subside, I don't know. husband's reaction was severe that we stopped the medication. It also made him very anxious, I could not leave the house as it terrified him.

    Now with that being said, husband and difficult child both react strangely to medications. Depakote caused aggression in both of them, geodon gave husband tardive dyskinesia that he is still getting over. I would call the prescribing doctor or the pharmacist and talk to them. Please do not allow my post to cause you to act, all people react to medications differently.
  4. Shari

    Shari IsItFridayYet?

    difficult child was on this and it made him crazy-hyper. He was 3 or 4, but it just made him unbearable.
  5. bran155

    bran155 Guest

    My daughter took it for a couple of years. She did really well on it for a while. No side effects whatsoever for her. She actually liked it. She no longer takes it as after a while it just stopped working. But that happens with all the medication she takes, it always seems to work for some time and then her body fights it off.

    Good luck.
  6. gcvmom

    gcvmom Here we go again!

    Okay, thanks everyone. I'm hoping some of this gets better for him with time. He said his head feels like he's on too much Sudafed. And he is zombie tired all day.
  7. amazeofgrace

    amazeofgrace New Member

    difficult child II often said he felt dizzy when he was on it